# SDR ASAA2019042289068

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 46,114 hours, 13,680 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING OUR CLIMB OUT OF 8,000 FT THE R/H PACK LIGHT ILLUMINATED. GROUNDED - YES. REF THE QRH PAGE 2.12 WE TURNED TEMP SELECTORS TO WARMER TEMP THEN PUSHED THE TRIP RESET SWITCH. THE PACK LIGHT EXTINGUISHED.
